Skip to main content

Existence of Periodic and Subharmonic Solutions for Second-Order p-Laplacian Difference Equations

Abstract

We obtain a sufficient condition for the existence of periodic and subharmonic solutions of second-order p-Laplacian difference equations using the critical point theory.

[12345678]

References

  1. 1.

    Smets D, Willem M: Solitary waves with prescribed speed on infinite lattices. Journal of Functional Analysis 1997,149(1):266–275. 10.1006/jfan.1996.3121

    MATH  MathSciNet  Article  Google Scholar 

  2. 2.

    Agarwal RP, Perera K, O'Regan D: Multiple positive solutions of singular discrete p -Laplacian problems via variational methods. Advances in Difference Equations 2005,2005(2):93–99. 10.1155/ADE.2005.93

    MATH  MathSciNet  Article  Google Scholar 

  3. 3.

    Agarwal RP, Perera K, O'Regan D: Multiple positive solutions of singular and nonsingular discrete problems via variational methods. Nonlinear Analysis 2004,58(1):69–73. 10.1016/j.na.2003.11.012

    MATH  MathSciNet  Article  Google Scholar 

  4. 4.

    Cai X, Yu J: Existence theorems for second-order discrete boundary value problems. Journal of Mathematical Analysis and Applications 2006,320(2):649–661. 10.1016/j.jmaa.2005.07.029

    MATH  MathSciNet  Article  Google Scholar 

  5. 5.

    Guo Z, Yu J: Existence of periodic and subharmonic solutions for second-order superlinear difference equations. Science in China. Series A. Mathematics 2003,46(4):506–515.

    MATH  MathSciNet  Article  Google Scholar 

  6. 6.

    Guo Z, Yu J: The existence of periodic and subharmonic solutions of subquadratic second order difference equations. Journal of the London Mathematical Society. Second Series 2003,68(2):419–430. 10.1112/S0024610703004563

    MATH  MathSciNet  Article  Google Scholar 

  7. 7.

    Yu J, Long Y, Guo Z: Subharmonic solutions with prescribed minimal period of a discrete forced pendulum equation. Journal of Dynamics and Differential Equations 2004,16(2):575–586. 10.1007/s10884-004-4292-2

    MATH  MathSciNet  Article  Google Scholar 

  8. 8.

    Rabinowitz PH: Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Regional Conference Series in Mathematics. Volume 65. American Mathematical Society, Providence, RI, USA; 1986:viii+100.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Peng Chen.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Chen, P., Fang, H. Existence of Periodic and Subharmonic Solutions for Second-Order p-Laplacian Difference Equations. Adv Differ Equ 2007, 042530 (2007). https://doi.org/10.1155/2007/42530

Download citation

Keywords

  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Analysis
  • Functional Equation